# SDR MWEA00600

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 591359530
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND STATION 1076 SHEAR TIE IS CRACKED BETWEEN LONGERON 1 AND LONGERON 2 RIGHT.  REMOVED AND REPLACED SHEAR TIE AND SPLICE.  (M)
